Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 5, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 10, 2010, 7:46 PM CST for Douglas County, Howell County, Ozark County, Missouri. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2010, 7:46 PM CST (01:46 UTC)
- Expired
- Mar 10, 2010, 8:02 PM CST
- In force
- 16 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Douglas County, MO, Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 7:46 PM CST | HAIL 1 | Tecumseh, MO | SHERRIFF CHIEF DEPUTY DRIVING HOME TO TECUMSEH FROM GAINSVILLE REPORTED QUARTER SIZED HAIL ON WAY HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 3:42 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1999 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
780 WFUS53 KSGF 110146 TORSGF MOC067-091-153-110230- /O.NEW.KSGF.TO.W.0005.100311T0146Z-100311T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CST WED MAR 10 2010 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI... SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI... WEST CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI... * UNTIL 830 PM CST. * AT 743 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 5 MILES EAST OF TECUMSEH...OR 22 MILES SOUTHWEST OF WEST PLAINS...MOVING NORTH AT 25 MPH. * LOCATIONS IMPACTED INCLUDE CAULFIELD...DORA...SILOAM SPRINGS... SYCAMORE AND TECUMSEH. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && LAT...LON 3685 9223 3685 9202 3654 9213 3655 9233 TIME...MOT...LOC 0146Z 200DEG 21KT 3660 9219 $$ HATCH
2 follow-up statements
037 WWUS53 KSGF 110153 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 753 PM CST WED MAR 10 2010 MOC067-091-153-110230- /O.CON.KSGF.TO.W.0005.000000T0000Z-100311T0230Z/ DOUGLAS MO-HOWELL MO-OZARK MO- 753 PM CST WED MAR 10 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR NORTHEASTERN OZARK...WEST CENTRAL HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES... AT 752 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO 10 MILES SOUTH OF DORA...OR 19 MILES WEST OF WEST PLAINS...MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE DORA AND SILOAM SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING FOR SOUTHEASTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. && LAT...LON 3658 9213 3659 9225 3685 9223 3685 9202 TIME...MOT...LOC 0154Z 200DEG 21KT 3664 9217 $$ HATCH
547 WWUS53 KSGF 110202 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 802 PM CST WED MAR 10 2010 MOC067-091-153-110212- /O.CAN.KSGF.TO.W.0005.000000T0000Z-100311T0230Z/ DOUGLAS MO-HOWELL MO-OZARK MO- 802 PM CST WED MAR 10 2010 ...THE TORNADO WARNING FOR NORTHEASTERN OZARK...WEST CENTRAL HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING FOR SOUTHEASTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3658 9213 3659 9225 3685 9223 3685 9202 TIME...MOT...LOC 0202Z 200DEG 21KT 3668 9215 $$ HATCH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:01 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 10, 6:01 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 601 PM CST WED MAR 10 2010 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... INTENSE CELL HAS DEVELOPED JUST SOUTH OF JOPLIN AT 2330Z AHEAD OF SURFACE LOW PRESSURE TRACKING FROM NORTHEAST OKLAHOMA TOWARD SOUTHEAST KANSAS. AN ATTENDANT DRY EXTENDED SOUTH ACROSS EASTERN OKLAHOMA. ADDITIONAL CONVECTION WILL LIKELY DEVELOP AHEAD OF THE DRY LINE AS IT PUSHES NORTHEAST TOWARD THE OZARKS. SOME BACKING OF LOW LEVEL WINDS HAVE RESULTED IN ENHANCED LOW LEVEL HELICITIES AND 0-1KM SHEAR JUST AHEAD OF THE LINE OF DEVELOPING CONVECTION. THIS WILL ENHANCE THE POTENTIAL OF AN ISOLATED TORNADO ACROSS FAR SOUTHWEST MISSOURI EARLY THIS EVENING. ADDITIONAL CONVECTION DEVELOPING OVER NORTHERN ARKANSAS WILL ALSO SPREAD NORTH INTO SOUTH CENTRAL MISSOURI BY MID EVENING. THIS AREA WILL HAVE TO BE MONITORED CLOSELY AS SURFACE MOISTURE WILL GRADUALLY INCREASE. WHILE INSTABILITY WILL DIMINISH WITH THE LOSS OF DAYTIME HEATING...SYNOPTIC SCALE FORCING WILL INCREASE AS AN UPPER LOW LIFT NORTH INTO EASTERN KANSAS AND A POWERFUL 80 KT MID LEVEL JET STREAKS INTO THE REGION. THIS WILL MAINTAIN THE RISK OF DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE MAINLY EARLY THIS EVENING. FOSTER && .DISCUSSION... THE MAIN FORECAST FOCUS IN THIS PACKAGE WILL DEAL WITH THUNDERSTORMS AND SEVERE POTENTIAL LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. CURRENTLY...STRONG UPPER LEVEL LOW IS LOCATED ACROSS THE TEXAS PANHANDLE...WITH THE ASSOCIATED SURFACE LOW PRESSURE LOCATED ACROSS CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE SYSTEM STRONG AND GUSTY WINDS HAVE OCCURRED ACROSS THE AREA. MOISTURE IS SLOWLY ADVECTING NORTH...BUT IS SLOW TO SPREAD INTO THE AREA. VERY WARM CONDITIONS ARE OCCURRING AS TEMPERATURES ARE IN THE 70S. THE UPPER LEVEL LOW WILL BEGIN TO LIFT TO THE NORTHEAST THIS AFTERNOON. MOISTURE WILL CONTINUE TO ADVECT NORTH AHEAD OF THIS SYSTEM...HOWEVER JUST HOW FAR NORTH IT WILL BE ABLE TO MAKE IT IS IN QUESTION. WIND SHEAR IS QUITE STRONG ACROSS THE AREA AS AN UPPER LEVEL JET IS PUSHING INTO THE REGION. INSTABILITY HAS INCREASED ACROSS THE AREA AS A RESULT OF THE WARM TEMPERATURES. MOISTURE IS LIMITED ESPECIALLY ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA. THIS MAY LIMIT THE SEVERE POTENTIAL IN THESE AREAS. A FEW STORMS HAVE BEEN ABLE TO DEVELOP ACROSS NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS THIS AFTERNOON. OTHER ACTIVITY TRIED TO DEVELOP IN THIS REGION BUT HAS STRUGGLED. WITH STEEP LAPSE RATES AND COOL TEMPERATURES ALOFT...THERE WILL BE A DECENT HAIL THREAT LATE THIS AFTERNOON/EARLY THIS EVENING IF ANY STORMS THAT CAN MAINTAIN THEMSELVES ACROSS THE FAR WESTERN CWA. WITH THE LARGE DEW POINT DEPRESSIONS ACROSS THIS AREA...THE TORNADO THREAT WILL BE LIMITED. AS THE SURFACE LOW LIFTS TO THE NORTH...A DRY LINE/COLD FRONT WILL QUICKLY RACE ACROSS THE AREA TONIGHT AND INTO THE OVERNIGHT HOURS. THERE COULD BE SCATTERED ACTIVITY AHEAD OF THE LINE LATE THIS AFTERNOON AND EVENING...AGAIN WITH THE MAIN HAZARD BEING LARGE HAIL. THINK A LINE OF STORMS WILL EVENTUALLY FORM...HOWEVER JUST WHERE THAT IS GOING TO BE IS THE QUESTION. RIGHT NOW THE BETTER MOISTURE IS ACROSS NORTHERN ARKANSAS AND SOUTH CENTRAL AND SOUTHEASTERN MISSOURI. MAY ONLY SEE SCATTERED ACTIVITY UNTIL THE DRY LINE GETS INTO THE BETTER MOISTURE...WHERE A SQUALL LINE WILL LIKELY DEVELOP BY THE MID EVENING HOURS. THEN THE LINE SHOULD RACE ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN HAZARD WITH THE LINE WILL BE STRONG WINDS. THERE WILL BE STRONG WIND SHEAR ACROSS THE AREA ASSOCIATED WITH THE UPPER LEVEL JET AND THE UPPER LEVEL LOW...SO MESOVORTEX DEVELOPMENT WILL BE POSSIBLE WITHIN THE LINE. AN ISOLATED TORNADO CANNOT BE RULED OUT IF ENOUGH MOISTURE CAN MAKE IT INTO THE AREA. THE BEST SEVERE POTENTIAL WILL LIKELY BE ALONG AND SOUTH OF HIGHWAY 60 WHERE THE BETTER MOISTURE WILL BE. AGAIN THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL WITH ANY DISCRETE CELLS AND STRONG STRAIGHT LINE WINDS ASSOCIATED WITH THE SQUALL LINE. THE LINE OF STORMS SHOULD PUSH EAST OF THE AREA BY TOMORROW MORNING. THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL U.S. THROUGH MUCH OF THE WEEKEND...WITH COOL AND CLOUDY CONDITIONS AND PERIODS OF LIGHT RAIN OR DRIZZLE THROUGH THE WEEKEND. THE LOW FINALLY MOVES OFF TO THE EAST EARLY NEXT WEEK. WE WILL REMAIN IN NORTHWEST FLOW THROUGH MID WEEK...WHICH WILL RESULT IN NEAR TO BELOW NORMAL TEMPERATURES. WISE && .AVIATION... A SURFACE LOW WILL TRACK INTO SOUTHEAST KANSAS THIS EVENING WHILE A SQUALL LINE PUSHES ACROSS THE REGION. GUSTY WINDS IN EXCESS OF 40 KTS AND MVFR CONDITIONS MAY ACCOMPANY THESE STORMS. CONDITIONS WILL IMPROVE LATE TONIGHT AS THE STORMS MOVE EAST. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 10, 7:30 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 730 PM CST WED MAR 10 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 730 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND AN ISOLATED TORNADO WILL ALL BE POSSIBLE WITH THE STORMS. A LINE OF SCATTERED STORMS WILL TRACK ACROSS THE OUTLOOK AREA TONIGHT WHILE ADDITIONAL STORMS INCREASE IN COVERAGE ACROSS SOUTH CENTRAL MISSOURI. THE HIGHEST RISK OF SEVERE WILL TRANSITION TO SOUTH CENTRAL MISSOURI EAST OF HIGHWAY 65 FROM MID EVENING INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT MAINLY ACROSS PORTIONS OF SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Mar 10, 6:46 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 646 PM CST WED MAR 10 2010 MOZ093-101-110115- NEWTON MO-MCDONALD MO- 646 PM CST WED MAR 10 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN NEWTON AND MCDONALD COUNTIES UNTIL 715 PM CST... AT 644 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF STARK CITY TO 7 MILES NORTHWEST OF POWELL TO 5 MILES SOUTHEAST OF PINEVILLE...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE ANDERSON...FAIRVIEW...GOODMAN...GRANBY... LANAGAN...NEWTONIA...PINEVILLE...POWELL...RITCHEY...ROCKY COMFORT... STARK CITY...STELLA AND WENTWORTH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. ANGLE
Local storm report, Mar 10, 7:01 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 2 W GAINESVILLE 36.60N 92.46W
03/10/2010 E0.75 INCH OZARK MO BROADCAST MEDIA
&&
GAEDESpecial weather statement, Mar 10, 7:19 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 719 PM CST WED MAR 10 2010 MOZ092-110145- WRIGHT MO- 719 PM CST WED MAR 10 2010 ...SIGNIFICANT WEATHER ALERT FOR WRIGHT COUNTY UNTIL 745 PM CST... AT 715 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF NORWOOD...OR 12 MILES NORTHEAST OF AVA...MOVING NORTH AT 55 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. HATCH
Local storm report, Mar 10, 7:23 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL SQUIRES 36.85N 92.62W
03/10/2010 E0.88 INCH DOUGLAS MO AMATEUR RADIO
NICKEL HAIL COVERING GROUND AT HIGHWAYS 5 AND JJ
&&
GAEDESpecial weather statement, Mar 10, 7:29 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 729 PM CST WED MAR 10 2010 MOZ105-110200- OZARK MO- 729 PM CST WED MAR 10 2010 ...SIGNIFICANT WEATHER ALERT FOR OZARK COUNTY UNTIL 800 PM CST... AT 724 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SCATTERED STRONG THUNDERSTORMS 4 MILES SOUTHEAST OF UDALL...AND 2 MILES EAST OF PONTIAC...MOVING NORTH AT 30 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. HATCH
Local storm report, Mar 10, 7:31 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 10 SE AVA 36.85N 92.53W
03/10/2010 E0.75 INCH DOUGLAS MO AMATEUR RADIO
DIME HAIL AT HIGHWAY 14 AND COUNTY ROAD 223
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:19 PM CST | Tornado Warning | SGF | McDonald, Newton | 41 min |
| Mar 10, 6:20 PM CST | Severe Thunderstorm Warning | SGF | St. Clair | 38 min |
| Mar 10, 6:25 PM CST | Tornado Warning | SGF | Dade, Jasper, Lawrence | 35 min |
| Mar 10, 6:36 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 45 min |
| Mar 10, 6:45 PM CST | Severe Thunderstorm Warning | SGF | Benton | 37 min |
| Mar 10, 6:56 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 34 min |
| Mar 10, 7:49 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 28 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.